# SDR DXTA2010012503952

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 3,296 hours, 2,228 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

"UNLOCK" INDICATION DURING GEAR RETRACT ACCOMPANIED BY LOUD GRINDING SOUND. ICAS REPORTED "WOW MISCOMPARE".
